Journal of Inequalities and Applications
Volume 2005 (2005), Issue 4, Pages 347-361

On certain new Gronwall-Ou-Iang type integral inequalities in two variables and their applications

Wing-Sum Cheung1 and Qing-Hua Ma2

1Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong
2Faculty of Information Science and Technology, Guangdong University of Foreign Studies, Guangzhou 510420, China

Received 15 September 2003; Revised 22 December 2004

Copyright © 2005 Wing-Sum Cheung and Qing-Hua Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some new Gronwall-Ou-Iang type integral inequalities in two independent variables are established. These integral inequalities can be applied as tools to the study of certain class of integral and differential equations. Some applications to a terminal value problem are also indicated.